# SDR QXEA200400502

- Difficulty date: July 7, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 6,179 hours, 6,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED WHEN SELECTING FLAPS AT 5 DEGREES FOR LANDING.  CYCLED FLAPS, CIRCUIT BREAKER AS PER CHECKLIST.  FLAPS OPERATED NORMALLY.  COMPLIED WITH OPERATIONAL TEST OF FLAPS.  NO DEFECTS NOTED.  CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
